Advertisement

Mathematische Annalen

, Volume 277, Issue 3, pp 395–413 | Cite as

Extension of morphisms defined on a divisor

  • Fernando Serrano
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beauville, A.: Surfaces algébriques complexes. Astérisque54, (1978)Google Scholar
  2. 2.
    Beltrametti, M., Palleschi, M.: On threefolds with low sectional genus. Nagoya Math. J.101, 27–36 (1986)Google Scholar
  3. 3.
    Bombieri, E.: Canonical models of surfaces of general type. Publ. Math. I.H.E.S.42, 171–219 (1973)Google Scholar
  4. 4.
    Castelnuovo, G.: Sulle superficie algebriche le cui sezioni piane sono curve iperellittiche. Rend. Circ. Mat. Palermo II. Ser.4, 73–88 (1890)Google Scholar
  5. 5.
    Castelnuovo, G., Enriques, F.: Sur quelques resultats nouveaux dans la théorie des surfaces algébriques. Note V in [16]belowGoogle Scholar
  6. 6.
    Demazure, M.: Surfaces de Del Pezzo. Lect. Notes Math. 777, 21–69. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  7. 7.
    Ein, L.: Surfaces with a hyperelliptic hyperplane section. Duke Math. J.50, 685–694 (1983)Google Scholar
  8. 8.
    Enriques, F.: Sui sistemi lineari di superficie algebriche ad intersezioni variabili iperellittiche. Math. Ann.46, 179–199 (1895)Google Scholar
  9. 9.
    Fujita, T.: On Zariski problem. Proc. Japan Acad.55, 106–110 (1979)Google Scholar
  10. 10.
    Fujita, T.: On the hyperplane section principle of Lefschetz. J. Math. Soc. Japan32, 153–169 (1980)Google Scholar
  11. 11.
    Hartshorne, R.: Algebraic geometry. Graduate Texts in Math. Berlin, Heidelberg, New York: Springer 1977Google Scholar
  12. 12.
    Jonescu, P.: On varieties whose degree is small with respect to codimension. Math. Ann.271, 339–348 (1985)Google Scholar
  13. 13.
    Lanteri, A., Palleschi, M.: About the adjunction process for polarized algebraic surfaces. J. Reine Angew. Math.352, 15–23 (1984)Google Scholar
  14. 14.
    Miyaoka, Y.: On the Mumford-Ramanujam vanishing theorem on a surface. In: Journées de Géom. Alg. d'Angers, 1979, 239–247. Aphen aan den Rijn: Sijthoff and Noordhoff, 1980Google Scholar
  15. 15.
    Mumford, D.: Lectures on curves on an algebraic surface. Annals of Math. Studies, No. 59. Princeton: Princeton Univ. Press 1966Google Scholar
  16. 16.
    Picard, E., Simart, G.: Théorie des fonctions algébriques de deux variables indépendantes. Bronx: Chelsea 1971Google Scholar
  17. 17.
    Ramanujam, C.P.: Remarks on the Kodaira vanishing theorem. J. Indian Math. Soc.36, 41–51 (1972)Google Scholar
  18. 18.
    Reid, M.: Special linear systems on curves lying on a K-3 surface. J. Lond. Math. Soc.13, 454–458 (1976)Google Scholar
  19. 19.
    Saint Donat, B.: Projective models of K-3 surfaces. Am. J. Math.96, 602–639 (1974)Google Scholar
  20. 20.
    Serrano, F.: The adjunction mapping and hyperelliptic divisors on a surface. J. Reine Angew. Math. (to appear)Google Scholar
  21. 21.
    Simonis, J.: A class of indecomposable algebraic vector bundles. Math. Ann.192, 262–278 (1971)Google Scholar
  22. 22.
    Sommese, A.J.: On manifolds that cannot be ample divisors. Math. Ann.221, 55–72 (1976)Google Scholar
  23. 23.
    Sommese, A.J.: Hyperplane sections of projective surfaces I: the adjunction mapping. Duke Math. J.46, 377–401 (1979)Google Scholar
  24. 24.
    Sommese, A.J.: The birational theory of hyperplane sections of projective threefolds. Unpublished manuscript, 1982Google Scholar
  25. 25.
    Van de Ven, A.: On the 2-connectedness of very ample divisors on a surface. Duke Math. J.46, 403–407 (1979)Google Scholar
  26. 26.
    Zariski, O.: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math.76, 560–615 (1962)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Fernando Serrano
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations